Started. 01mg of clonidine for motor tics. My resting heart rate is a healthy 42bpm. Scared this med will drop my heart rate dangerously low & kill me?

Clonidine. As an Alpha 2 adrenergic agonist one of the side effects is bradycardia. But, as a healthy young man and at lower doses you should be able to tolerate the drug well. Of course, if you develop dizziness, near fainting or postural changes call your doctor. Close follow up with the prescribing physician highly recommend.

Related Questions

Dangerous to exercise with a high resting heart rate of 155+ all responses greatly appreciated thanks! Also I am already seeing a cardio and have med

? Bonnie, it's hard for me to imagine that your cardio has not treated your resting heart rate of 155+. This is damaging to your heart whether you exercise or not. Moreover, if your resting heart rate is near its maximum, you're not going to get very far with your exercise. Read more...

Is a potassium level of 3.0 deadly and can it cause 155+ resting heart rate? I can not take supplement due to taking med that couteracts. Thanks!

Get evaluated ASAP. Low potassium levels, or hypokalemia, can cause potential heart arrhythmias (uneven rhythms) and high heart rates. Also, muscle cramping and weakness. First issue is to get evaluated emergently if your heart rate is really that high as you may need to get potassium corrected other potential interventions. In long run, talk to your doctor about adjusting medications/close follow-up of potassiums. Read more...